MAUDE Adverse Event Report: ABBOTT VASCULAR INC. OMNILINK ELITE; STENT, ILIAC

ABBOTT VASCULAR INC. OMNILINK ELITE; STENT, ILIAC
Model Number 1012624-29
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 05/28/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported that the procedure was to a lesion in the left common iliac artery.During advancement of the 8x29mm omnilink balloon expanding stent bes, when the bes had just passed the 6f sheath the stent became dislodged from the delivery system.The delivery system was removed without issue; however, a 4mm balloon was used to implant the stent in healthy tissue in the external iliac artery.There was no adverse patient sequela.A non-abbott stent was used to complete the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
A visual inspection was performed on the returned device.The reported stent dislodgement was confirmed.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint handling database identified no other complaints.A conclusive cause for the reported stent dislodgement could not be determined; however, the subsequent unexpected medical intervention and device embedded in tissue or plaque appears to be related to circumstances of the procedure.Stent dislodgement may be attributed to several factors including, but not limited to, improper or inadequate crimping at the time of manufacture, incorrect sheath sizing, positive pressure during preparation, forced sheath removal, anatomical conditions, handling of the stent during preparation, and interaction with accessory devices.In this case, it is possible that interaction with accessory devices and/or the challenging anatomy during advancement, may have contributed to the reported stent dislodgement in the left common iliac artery; however, this cannot be confirmed.There is no indication of a product quality issue with respect to manufacture, design, or labeling.D1 correction: brand name updated.D2a correction: common device name updated.D3 correction: name, address updated.

Brand Name
OMNILINK ELITE
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary
EI  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key19559342
Report Number2024168-2024-07338
Device Sequence Number12445023
Product Code NIO
UDI-Device Identifier08717648179297
UDI-Public(01)08717648179297(17)270131(10)3082141
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1012624-29
Device Catalogue Number1012624-29
Device Lot Number3082141
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/04/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/28/2024
Supplement Date Received by Manufacturer07/01/2024
Initial Report FDA Received Date06/18/2024
Supplement Report FDA Received Date07/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6F TERUMO SHEATH.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale
Patient Weight64 KG